OUCH(UK) Organisation for the Understanding of Cluster Headache

Donate

Advice Line

0800 6696 824

Lithium Tablets

4 posts / 0 new
Last post
#1 Sat, 18/04/2015 - 21:20
kevwolf
kevwolf's picture
Offline
Last seen: 6 years 2 months ago
Joined: 23/02/2015 - 21:36

Lithium Tablets

hi,

been on lithuim tablets for just under 7 weeks,started on 300mg twice a day,and after 4 weeks things seemed to be easing,went from 7 to 8 attacks a day/night,down to 3/4 a day/night.

last thursday was increased to 400mg twice a day,since then the last five days have been bad almost a return to were i was before starting them.

just wondering if anyone else has ever had this happen with these tablets?

because after 74 days of this nightmare more or less non-stop,struggling to see any signs of it coming to an end :-( 

any advice or other's experience would be nice,please

Kevin Crook

Sun, 19/04/2015 - 08:33
duetto
Offline
Last seen: 8 years 2 weeks ago
Joined: 26/02/2014 - 14:54

tried the tablets never helped me, had quiet a few side effefts, gave up before max dose

Sun, 19/04/2015 - 21:44
kevwolf
kevwolf's picture
Offline
Last seen: 6 years 2 months ago
Joined: 23/02/2015 - 21:36

hi,

thanks,i've not suffered any side effects yet,well at least i don't think so,but they just don't seem to be doing anything.going to call head specialist nurse and ask her thoughts

Kevin Crook

Sun, 19/04/2015 - 21:44
kevwolf
kevwolf's picture
Offline
Last seen: 6 years 2 months ago
Joined: 23/02/2015 - 21:36

hi,

thanks,i've not suffered any side effects yet,well at least i don't think so,but they just don't seem to be doing anything.going to call head specialist nurse and ask her thoughts

Kevin Crook

Login to add comments

Share This

© OUCH(uk) 2024 | email: info@ouchuk.org
Registered Charity No. 1091919 | Registered in England Company No. 04339368